The homology of the mapping class groups

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)1-14
JournalJournal of Differential Geometry
Volume24
StatePublished - 1986

Cite this

The homology of the mapping class groups. / Miller, Edward.

In: Journal of Differential Geometry, Vol. 24, 1986, p. 1-14.

Research output: Contribution to journalArticle

@article{8aea0231a2504e72ace49c996f157bd2,
title = "The homology of the mapping class groups",
author = "Edward Miller",
year = "1986",
language = "English (US)",
volume = "24",
pages = "1--14",
journal = "Journal of Differential Geometry",
issn = "0022-040X",
publisher = "International Press of Boston, Inc.",

}

TY - JOUR

T1 - The homology of the mapping class groups

AU - Miller, Edward

PY - 1986

Y1 - 1986

M3 - Article

VL - 24

SP - 1

EP - 14

JO - Journal of Differential Geometry

JF - Journal of Differential Geometry

SN - 0022-040X

ER -